IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osamu Fujiwara (Nagoya Inst. of Tech.)
Vice Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Secretary Eiji Hankui (NEC), Shinobu Ishigami (NICT)
Assistant Yoshitaka Toyota (Okayama Univ.), Takeshi Uchida (Mitsubishi Electric)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Tsuyoshi Funaki
Secretary Tomoo Ushio, Ken Kawamata
Assistant Yoshinori Taka

Conference Date Fri, Jun 18, 2010 09:15 - 16:45
Topics Electric Power, EMC, etc. 
Conference Place  
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter and URSI-E. This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Jun 18 AM 
09:15 - 10:35
  09:15-09:20 Opening Address ( 5 min. )
(1) 09:20-09:45  
(2) 09:45-10:10  
(3) 10:10-10:35  
  10:35-10:45 Break ( 10 min. )
Fri, Jun 18 AM 
10:45 - 12:00
(4)
EMCJ
10:45-11:10 Common-mode noise reduction by balance control in pawer supply circuit of LSI in program operation EMCJ2010-13 Aihua Li, Yuichi Mabuchi, Tohlu Matsushima, Osami Wada (Kyoto Univ)
(5)
EMCJ
11:10-11:35 Linear Equivalent Circuit Model of Inverter in Microwave Oven for EMI Filter Design EMCJ2010-14 Kengo Iokibe (Okayama Univ.), Tetsushi Watanabe (Industrial Technology Center of Okayama Pref.), Kazuyuki Sakiyama, Yoshiyuki Saito (Panasonic), Yoshitaka Toyota, Ryuji Koga (Okayama Univ.)
(6)
EMCJ
11:35-12:00 The mechanism and characteristics of electromagnetic disturbances emitted from LED and fluorescent bulbs. EMCJ2010-15 Shin Kanno, Yoshiharu Akiyama (NTT)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Jun 18 PM 
13:00 - 14:15
(7) 13:00-13:25  
(8) 13:25-13:50  
(9) 13:50-14:15  
  14:15-14:25 Break ( 10 min. )
Fri, Jun 18 PM 
14:25 - 16:05
(10)
EMCJ
14:25-14:50 Proposal for Site Validation Method for GHz Range EMI Measurement Site (2)
-- in the Frequency Range from 1GHz to 6GHz by using New Designed Conical Dipole Antenna --
EMCJ2010-16
Atsuya Maeda, Jiro Kawano (VCCI), Hiroyuki Shimanoe, Masaru Sudo (Fujitsu General EMC Laboratory Ltd.), Nobuyuki Mitsuzuka (Telecom Engineering Center)
(11)
EMCJ
14:50-15:15 Numerical Simulation for Calibration of LPDA by Considering Phase Center EMCJ2010-17 Katsushige Harima (NICT)
(12)
EMCJ
15:15-15:40 Study of Home-Network using the In-door power line
-- Characteristic improvement by many branches --
EMCJ2010-18
Kazuaki Terashima, Shinichi Sasaki (Saga Univ)
(13)
EMCJ
15:40-16:05 Examination of output circuit for far-end crosstalk decrease EMCJ2010-19 Suguru Kato, Shinichi Sasaki (Saga Univ.)
  16:05-16:15 Break ( 10 min. )
Fri, Jun 18 PM 
16:15 - 16:45
(14)
EMCJ
16:15-16:40 [Special Talk]
Phase coordinate conversion and balanced condition of power circuit EMCJ2010-20
Tsuyoshi Funaki (Osaka Univ.)
  16:40-16:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshitaka Toyota (Okayama University)
3-1-1 Tsushima-Naka, Kita-ku, Okayama 700-8530, JAPAN
TEL +81-86-251-8137, FAX +81-86-251-8136
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  


Last modified: 2010-04-17 17:11:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan